# SDR SWAA2022022802628

- Difficulty date: December 20, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,291 hours, 28,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL WELL VAPOR BARRIER WEB STIFFENER CRACKED. / FABRICATED NEW DOUBLER IAW DWG 111A1511 REV A; LOCATED AND DRILLED; TREATED AND PRIMED NEW DOUBLER IAW B-737 SRM 51-40-05-0G-0 FIG 3 & 4; B-737 AMM 51-21-41-370-803 STEP 4.B(4); AMM 51-21-72-370-802 STEP 3.F.
